Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

loritab making you itch?

i am on script pain meds for a miscarriage...and they are making me itch like crazy....i read the paper and this is a side effect...not a sign of being allergic..so i am good there..but..has anyone else had this happen?

Answer Question
 
Anonymous

Asked by Anonymous at 8:53 PM on Nov. 24, 2009 in Just for Fun

Answers (4)
  • yeah they do that to me....its a bit annoying huh? lol nothing you can really do but deal with it.

    tntmom1027

    Answer by tntmom1027 at 8:58 PM on Nov. 24, 2009

  • OP here...yes it is annoying...i am also very sensitive to any kind of meds....i had a wisdom tooth removed a few months ago and they put me on norco....they made me feel like i was going crazy...i was moody..and jsut felt like i was losing my mind..so i flushed em and asked for different ones...earlier today i was broke them in half and it didnt make me itch as bad..but it only dulled the pain...i took a whole one as prescribed at 6 central time...the time b4 that was a half at around noon...but i am itchy....it is very annoying..i made sure and checked the warnings and it is a side effect not a allergic reaction...i have not had any other side effect other than drowsiness....i have always been sensitive to things like this..
    Anonymous

    Answer by Anonymous at 9:05 PM on Nov. 24, 2009

  • i would usually take a nice soothing bath with something like this....but i cant because of the miss. i am only alowed to take showers..and i lost alot of blood from the hemorrhage so i cant stand long with out feeling faint...
    Anonymous

    Answer by Anonymous at 9:06 PM on Nov. 24, 2009

  • I think you are supposed to let the doc know right away because they are supposed to switch you to something else.
    This article also states the same thing:
    http://pain.emedtv.com/lortab/lortab-side-effects.html


     

    PrydferthMenyw

    Answer by PrydferthMenyw at 10:59 AM on Nov. 26, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN